Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/27461
Title: Isotope offsets in marine diatom δO over the last 200 ka
Authors: Swann, GEA
Leng, MJ
Sloane, HJ
Leng, MJ
Maslin, MA
First Published: May-2008
Citation: JOURNAL OF QUATERNARY SCIENCE, 2008, 23 (4), pp. 389-400
DOI Link: 10.1002/jqs.1185
ISSN: 0267-8179
eISSN: 1099-1417
Links: http://hdl.handle.net/2381/27461
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.